# SDR CA991210024

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E437
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: FRF6327PW08
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, HARNESS BRACKET ALD393 AND CONNECTOR D40488P FOUND CONTAMINATED WITH WATER ON 25 PERCENT OF THE CONNECTOR AREA.  CAUSED  WIRES TO BECOME BRITTLE AT CRIMPED AREA.   ALSO, THE BACKSHELL OF THE CONNECTOR WAS SEIZED DUE TO CORROSION.   CONNECTOR PLUG, BACKSHELL, AND RECEPTACLE PLUG REPLACED.
